| Model Number |
6425127105 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Device discarded.
Event or Problem Description
It was reported that during preparation for a total knee arthroplasty surgical procedure, the blade broke at the mount.It was also reported there were no delays and no adverse consequences as a result of this event.It was further reported that the procedure was completed successfully.
Event or Problem Description
It was reported, that during preparation for a total knee arthroplasty surgical procedure.The blade broke at the mount.It was also reported, there were no delays and no adverse consequences as a result of this event.It was further reported, that the procedure was completed successfully.
Additional Manufacturer Narrative
H6: the quality investigation is complete.